# SDR EIAA2000247

- Difficulty date: September 3, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD CARGO COMPARTMENT STRINGER SIDE CORRODED AT BS 2140 TO BS 2160 STRINGER 51R.  CORROSION REMOVED AND STRINGER REPAIRED PER SRM 53-10-03.  (M)
